# SDR PIDA20050081

- Difficulty date: July 5, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1016-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT CHANNEL FROM BS 1026 TO BS 1030 AT BL 0 IS CORRODED.  REPLACED CHANNEL PER DWG 65-46816 AND SRM 51-10-1 AND SRM 51-30-0.
